# SDR 2008UALA02198

- Difficulty date: April 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,576 hours, 10,174 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN LOW.  SERVICED CREW OXYGEN TO 1500PSI, NO LEAKS WERE NOTED AT TIME OF SERVICE.
